# SDR CALA2017042401128

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 77,203 hours, 8,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 35C DO NOT ILLMINATE.  FOUND LIGHT CONNECTOR DISCONNECTED. CONNECTED AND OPS CHECKED GOOD IAW AMM 33-50-96-704-006.
